# SDR SWAA2024071803796

- Difficulty date: June 20, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 66,646 hours, 39,887 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL LEADING EDGE PANEL 341B RIB #6 FOUND CRACKED.<[01] ***SUMMARY** REMOVED RIGHT HORIZONTAL STABILIZER L/E #6 RIB AS PER B 737 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW RIB AS PER B 737 SRM 51-40-05-0G-0. INSTALLED RH HORIZONTAL LEADING EDGE RIB #6 AS PER B-737 SRM 51-40-02-0G-0 & DWG 186A1306. MIXED SEALANT 0870B002BM 10:00 PM 06/25/24 SQUEEZE OUT TIME 12:00 AM @ 06/26/24;[02] VOID ENTRY STEP #1. SUMMARY STEP WAS WRITTEN IN ERROR.;[03] VERIFIED STEP 2. VOID STEP.;[04] ***SUMMARY** REMOVED RIGHT HORIZONTAL STABILIZER L/E #6 RIB AS PER B 737 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW RIB AS PER B 737 SRM 51-40-05-0G-0. INSTALLED FIRST OVER SIZE FASTENER AT 4TH EXISTING HOLE FROM TOP. INSTALLED RH HORIZONTAL LEADING-EDGE RIB #6 AS PER B-737 SRM 51-40-02-0G-0 & DWG 186A1306 & DWG 186A101. MIXED SEALANT 0870B002BM 10:00 PM 06/25/24 SQUEEZE OUT TIME 12:00 AM @ 06/26/24;[05] CORRECTION FOR SUMMARY TO READ REMOVED RIGHT HORIZONTAL STABILIZER L/E #6 RIB AS PER B 737 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW RIB AS PER B 737 SRM 51-40-05-0G-0. INSTALLED FIRST OVER SIZE FASTENER AT 4TH EXISTING HOLE FROM TOP PER SRM 51-40-05-0G-0.SRM 51-40-02-0G-0. INSTALLED RH HORIZONTAL LEADING-EDGE RIB #6 AS PER B-737 SRM 51-40-02-0G-0 & DWG 186A1306 & DWG 186A1001 MIXED SEALANT 0870B002BM 10:00 PM 06/25/24;[06] RII--VERIFIED STEP 5.
